# SDR SWAA960398

- Difficulty date: May 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N678AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23290
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND BULKHEAD AT BS 178 CRACKED AT RBL 5.7, WL 193 TO 202, AT LBL 5.7, WL 195 TO 202, AT RBL 10 TO 5.7 AND LBL 5.5, WL 207 TO 214.  REPAIRED PER BOEING SRM.
